TITLE

The Diffusion Coefficient of Brownian Particles in a Rapidly Fluctuating Periodic Potential Field

AUTHOR(S)
Dubkov, A. A.
PUB. DATE
February 2003
SOURCE
Technical Physics Letters;Feb2003, Vol. 29 Issue 2, p92
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
An exact formula describing the effective coefficient of diffusion for Brownian particles in a rapidly fluctuating periodic potential field is derived. It is shown that, irrespective of the particular form of the potential, the particle migration is accelerated as compared to the case of free diffusion. The values of diffusion coefficients for several particular potential profiles are calculated.
ACCESSION #
9176368

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics